Skip to content

Ergodic Theory of Chaos and Strange Attractors

Eckmann, J. -., & Ruelle, D. (1985). Ergodic Theory of Chaos and Strange Attractors. Reviews of Modern Physics, 57(3), 617-656.

Type
Journal article
Intellectual base
Primary research
Year
1985
Volume
57
Issue
3
Pages
617-656
DOI
10.1103/revmodphys.57.617
DOI registrant
American Physical Society
Link
https://doi.org/10.1103/RevModPhys.57.617
Cited from
mathematics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:868af5672504 · see in the full table